# SDR CA130820001

- Difficulty date: August 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 14,792 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1558161
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL AT APPROXIMATELY 500 FT ABOVE ON SHORT FINAL WHEN SELECTING FINAL FLAP. GO-AROUND INITIATED, CARRIED OUT QRH PROCEDURE, CYCLED FLAPS AND ALL NORMAL. NO ADVERSE PASSENGER REACTION.  NR 3 RT WING FLAP TRANSMISSION ACTUATOR REPLACED IAW AMM 27-51-01, PB401 NR 1 LT WING FLAP TRANSMISSION ACTUATOR REPLACED IAW AMM 27-51-01, PB 401.
